# SDR P5CA2021040800085

- Difficulty date: April 8, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 20,491 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964961
- Part serial: 356
- Condition: Faulted
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE L PACK OFF.( REMOVED & REPLACED L/H PACK FLOW CONT REF AMM 21-61-01. OPS LEAK CK SAT. )
